Approximation of irrational transfer function exp (−√S) by Ritz method

Wen Teng Wu, Yen Ping Shih

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

The irrational transfer function exp (− √ s) which occurs in diffusion processes can be approximated by rational functions derived by using the Ritz method. Comparison of the unit stop responses of the rational function approximates and the original function is illustrated. It is shown that a fourth-order approximate gives satisfactory results.

Original languageEnglish
Pages (from-to)175-180
Number of pages6
JournalInternational Journal of Systems Science
Volume6
Issue number2
DOIs
Publication statusPublished - 1975 Feb

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Theoretical Computer Science
  • Computer Science Applications

Fingerprint

Dive into the research topics of 'Approximation of irrational transfer function exp (−√S) by Ritz method'. Together they form a unique fingerprint.

Cite this